# SDR MASA200600801

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,879 hours, 13,395 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim System
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7252 ORD - MACH TRIM INOP.  MX CND.  OP'S CHECK GOOD.
